Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hypothyroidism, hairloss, dark spots on skin. on eltroxin. Side effects?

praise the lord doctor! iam having hypothyroidism . iamm obase plus i am currently suffering from hair fall from the right side of my head and dark patches are appearing in the face in the temple area of my forehead .iamm taking eltroxin -100mg daily(glaxo smith klin) Isthere any side effect of eltroxine
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thyroid hormone (Eltroxin) is normally present in everybody. It has practically NO side effects - unless the dose is high - when signs of hyperthyroidism can come.
Your treating doctor will adjust the dose depending on your blood test (TSH level).
You must be taking 100 MCG (MICROgram) / NOT 100 MG (MILLIgram) - as you have written! Watch out
You ought to see a dermatologist - for the patch and hair fall
Follow up with your endocrinologist for thyroid
Good luck
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor